Alert archive / Nevada / Flash Flood Watches in 2012
Flash Flood Watch 2, NWS Elko, NV
NWS Elko, NV issued this flash flood watch at Aug 13, 2012, 9:27 AM PDT for 4 counties in Nevada. It took effect at Aug 13, 2012, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2012, 9:27 AM PDT (16:27 UTC)
- In effect from
- Aug 13, 2012, 11:00 AM PDT
- Expired
- Aug 13, 2012, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
- Flood severity
- None
Counties Eureka County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 164 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 4.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2803 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013 WGUS65 KLKN 131627 FFALKN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ELKO NV 927 AM PDT MON AUG 13 2012 ...THUNDERSTORMS WITH HEAVY RAIN EXPECTED THIS AFTERNOON AND EVENING... .A VERY MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS CENTRAL NEVADA BEGINNING LATE THIS MORNING AND CONTINUING INTO THE EARLY EVENING. THUNDERSTORMS WILL BE SLOW MOVING AND MOVE ERRATICALLY...RESULTING IN LOCALLY HEAVY RAINFALL. BURN SCARS FROM RECENT FIRES WILL BE VERY SUSCEPTIBLE TO RAPID RUNOFF. NVZ035-040-041-140030- /O.NEW.KLKN.FF.A.0002.120813T1800Z-120814T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 927 AM PDT MON AUG 13 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL NEVADA...WHITE PINE COUNTY. IN SOUTH CENTRAL NEVADA... NORTHEASTERN NYE COUNTY AND NORTHWESTERN NYE COUNTY. * UNTIL 8 PM PDT THIS EVENING * MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY MOIST ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL RATES OVER ONE INCH PER HOUR ARE POSSIBLE. * LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID RUNOFF OR DEBRIS FLOWS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TURNER
2 follow-up statements
022 WGUS65 KLKN 131923 FFALKN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ELKO NV 1223 PM PDT MON AUG 13 2012 ...THUNDERSTORMS WITH HEAVY RAIN EXPECTED THIS AFTERNOON AND EVENING... .A VERY MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS CENTRAL NEVADA BEGINNING LATE THIS MORNING AND CONTINUING INTO THE EARLY EVENING. THUNDERSTORMS WILL BE SLOW MOVING AND MOVE ERRATICALLY...RESULTING IN LOCALLY HEAVY RAINFALL. BURN SCARS FROM RECENT FIRES WILL BE VERY SUSCEPTIBLE TO RAPID RUNOFF. NVZ037-140300- /O.EXA.KLKN.FF.A.0002.000000T0000Z-120814T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 1223 PM PDT MON AUG 13 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL NEVADA...INCLUDING THE FOLLOWING AREA...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY. * UNTIL 8 PM PDT THIS EVENING * MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY MOIST ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL RATES OVER ONE INCH PER HOUR ARE POSSIBLE. * LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID RUNOFF OR DEBRIS FLOWS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NVZ035-040-041-140300- /O.CON.KLKN.FF.A.0002.000000T0000Z-120814T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 1223 PM PDT MON AUG 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL NEVADA...WHITE PINE COUNTY. IN SOUTH CENTRAL NEVADA...NORTHEASTERN NYE COUNTY AND NORTHWESTERN NYE COUNTY. * UNTIL 8 PM PDT THIS EVENING * MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY MOIST ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL RATES OVER ONE INCH PER HOUR ARE POSSIBLE. * LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID RUNOFF OR DEBRIS FLOWS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TURNER
695 WGUS65 KLKN 132115 FFALKN FLOOD WATCH NATIONAL WEATHER SERVICE ELKO NV 215 PM PDT MON AUG 13 2012 ...THUNDERSTORMS WITH HEAVY RAIN THIS AFTERNOON AND EVENING... .A VERY MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS CENTRAL NEVADA BEGINNING LATE THIS MORNING AND CONTINUING INTO THE EARLY EVENING. THUNDERSTORMS WILL BE SLOW MOVING AND MOVE ERRATICALLY...RESULTING IN LOCALLY HEAVY RAINFALL. BURN SCARS FROM RECENT FIRES WILL BE VERY SUSCEPTIBLE TO RAPID RUNOFF. NVZ035-037-040-041-140300- /O.CON.KLKN.FF.A.0002.000000T0000Z-120814T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL...AUSTIN...EUREKA... DIAMOND VALLEY...TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT 215 PM PDT MON AUG 13 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL NEVADA...WHITE PINE COUNTY. IN NORTH CENTRAL NEVADA... SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY. IN SOUTH CENTRAL NEVADA...NORTHEASTERN NYE COUNTY AND NORTHWESTERN NYE COUNTY. * UNTIL 8 PM PDT THIS EVENING * MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY MOIST ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL RATES OVER ONE INCH PER HOUR ARE EXPECTED. * LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID RUNOFF OR DEBRIS FLOWS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TURNER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood watch went out at Aug 13, 2:44 AM PDT, 6 hours 43 minutes earlier.
Area forecast discussion, Aug 13, 2:44 AM PDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 244 AM PDT MON AUG 13 2012 .SYNOPSIS...MONSOON MOISTURE WILL RESULT IN SCATTERED THUNDERSTORMS ACROSS MUCH OF THE AREA TODAY. THUNDERSTORM COVERAGE WILL DECREASE SLOWLY OVER THE NEXT FEW DAYS AS MONSOON MOISTURE DECREASES ONCE AGAIN. HIGHS WILL REMAIN ABOVE NORMAL. && .SHORT TERM...TODAY THROUGH TUESDAY. RIDGE AXIS REMAINS SITUATED OVER THE REGION AT PRESENT AND MONSOON MIOSTURE HAS PUSHED NORTHWARD. GFS GENERATES A LITTLE UPPER LEVEL LOW OVER THE STATE THIS MORNING...BUT THERE IS LITTLE IF ANY SIGN OF THIS FEATURE ON WATER VAPOR AND IT IS ALSO ABSENT FROM THE ECMWF...SO TEND TO THINK THIS IS A BOGUS FEATURE PERHAPS DUE TO CONVECTIVE FEEDBACK. THUS...WILL KEEP ISOLATED COVERAGE OF SHOWERS FOR THIS MORNING AND GO TO SCATTERED FOR MOST AREAS THIS AFTERNOON AS HEATING KICKS IN. PW'S ARE GREATER THAN 3/4 INCH ACROSS MOST OF THE CWA AND LOOK TO RISE ABOVE 1 INCH IN CENTRAL NEVADA THIS AFTERNOON...SO STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ITS NOT OUT OF THE QUESTION THAT SOME LOCALIZED FLASH FLOODING MAY OCCUR IF STORMS BECOME NEARLY STATIONARY AS UPPER LEVEL WINDS IMPLY. THE EXCEPTION TO ALL THIS IS IN THE NORTHERN FRINGE AND NORTHWESTERN AREAS...WHERE LOWER PW'S AND SLIGHTLY HIGHER STORM MOTIONS SHOULD RESULT IN LESS RAINFALL...AND OVERALL THESE AREAS ALSO APPEAR LESS UNSTABLE SO STORMS SHOULD BE CONSIDERABLY LESS NUMEROUS THAN IN OTHER AREAS. HIGHS TODAY WILL BE ABOVE NORMAL BUT SHOULD BE MUTED BY CLOUD COVER AND STORMS...KEEPING THEM BELOW RECORD LEVELS. ACTIVITY WILL DIMINISH TONIGHT...THEN REFIRE ON TUESDAY. SOME DIFFERENCES ON TUESDAY COMPARED TO TODAY INCLUDE A LOWERING OF PW'S ACROSS MOST OF THE CWA AS THE RIDGE AXIS SINKS SOUTH AND WINDS ALOFT BECOME WEST-NORTHWEST. THIS WILL ALLOW DRIER AIR TO SINK SOUTH ACROSS THE REGION...LOWERING THUNDERSTORM COVERAGE AND DECREASING HEAVY RAINFALL THREAT. HIGHS SHOULD AGAIN BE ABOVE NORMAL BUT NOT NEAR RECORDS. RCM .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. MORE COMPLICATED OUTLOOK THAN APPEARS AT FIRST SIGHT. MAIN LONG RANGE MODELS AGREE ON GENERAL IDEA OF RETROGRADING RIDGE OVER WESTERN CONUS...BUT WHERE THE RIDGE AXIS WILL LIE MAKES ALL THE DIFFERENCE. EURO MODEL WANTS TO BRING IT FURTHER WEST AND ORIENT THE AXIS SO THAT EASTERN PAC AND GULF OF CALI MOISTURE IS SHUNTED OUT TO SEA OR INTO CALIFORNIA. GFS HAS THE AXIS FURTHER EAST OVER ROUGHLY 4 CORNERS AND SO ALLOWS MORE OF A QUASI-MONSOONAL FLOW INTO THE GREAT BASIN. PREVIOUS FORECAST DROPPED POPS FROM THE ONE BEFORE THAT AND THIS SEEMS LIKE THE RIGHT THING...WHICH PRODUCES A ROUGH COMPROMISE OF THE TWO MODELS. THE ISSUE AT THIS WRITING SEEMED TO BE...DRY OR WET STORMS? RAN A COUPLE DIFFERENT SCRIPTS TO SEE WHAT EACH SCENARIO WOULD LOOK LIKE. HATED THEM BOTH. THEN RAN A DIFFERENT SCRIPT AND PRODUCED A MIXED BAG OF DRY AND WET STORMS...IT WAS ALL OVER THE PLACE IN THE ENTIRETY OF NORTHERN...EASTERN...AND CENTRAL NEVADA WITH NO APPARENT REASON FOR THE CONFUSION. SO HAVE GONE WITH PREVIOUS IDEA OF WET STORMS FOR NOW...WITH THE PROVISION THAT SOME WILL ACTUALLY BE DRY DEPENDING ON THE SPEED OF MOVEMENT AND LOCATION. STORMS FURTHER WEST ALONG THE WESTERN EDGES OF NORTHERN NYE...LANDER...ELKO...AND EASTERN HUMBOLDT COUNTIES COULD BE DRY...BECOMING INCREASINGLY WET AS ONE GOES TOWARD THE UTAH LINE. OTHER ISSUE IS THAT THE EURO HAS VERY LOW CHANCE FOR CONVECTION OVERALL WHILE GFS HAS MUCH STRONGER CHANCE EACH AFTERNOON. AGAIN...WENT WITH COMPROMISE PACKAGE SO THAT SOME CHANCE EXISTS WEDNESDAY AND THURSDAY...WITH FRIDAY'S BEST CHANCE IN THE WEST...AND THE WEEKEND LOOKING PRETTY DRY. STILL ABOVE NORMAL TEMPS FOR THE PERIOD. && .AVIATION...SOME SHOWER-WANNABES IN THE REGION MAINLY BETWEEN TAF SITES AND OCCASIONALLY AROUND KELY AND KTPH. NO LIGHTNING DETECTED YET. THIS WILL CHANGE THIS AFTERNOON WITH VCTS AT KEKO...KWMC...AND KTPH...AND TSRA AT KELY. STORMS WILL NOT BE FAST MOVERS SO GUSTS SHOULD BE AROUND 40 TO 45 KNOTS NEAR STORMS...BUT BRIEF HEAVY RAINS COULD OCCUR. FREQUENT LIGHTNING IS LIKELY. CONVECTION WILL TAPER OFF BY ABOUT 05Z AT KWMC AND KEKO BUT LINGER UNTIL ABOUT 07Z AT KELY AND KTPH. LOCAL DRAINAGE WINDS THEREAFTER UNTIL 12Z TUESDAY. && .FIRE WEATHER...MAIN CONCERN IS THUNDERSTORM COVERAGE TODAY...WHICH APPEARS TO BE THE HIGHEST OF ANY DAY WITH THIS CURRENT MONSOON PUSH. PW'S WILL BE NEAR OR GREATER THAN 1 INCH ACROSS CENTRAL NEVADA...DECREASING TO 1/2 INCH NEAR THE IDAHO/OREGON BORDER. WITH SLOW STORM MOTIONS...THUNDERSTORMS ARE LIKELY TO PUT DOWN WETTING RAINS AND LIMIT NEW STARTS FROM LIGHTNING. HOWEVER...LIGHTNING COVERAGE MAY STILL BE QUITE HIGH SO SOME NEW STARTS APPEAR LIKELY. WINDS OUTSIDE OF STORMS WILL BE LIGHT AND RH'S WILL BE HIGHER THAN YESTERDAY IN MOST OF THE DISTRICT. ON TUESDAY WINDS ALOFT SHIFT TO THE WEST-NORTHWEST AND PW'S START TO FALL. THERE WAS CONCERN THAT THE NEXT APPROACHING TROUGH MAY STILL BE ENOUGH TO FIRE A SIGNIFICANT NUMBER OF THUNDERSTORMS AND POSSIBLY RESULT IN A DRY LIGHTNING RED FLAG DAY...BUT RIGHT NOW THE TROUGH APPEARS TO LAG SO THE THREAT IS DIMINISHED. PLUS...STORM MOTION STILL LOOKS QUITE SLOW ON TUESDAY SO EVEN SOME NORMALLY DRY STORMS MAY PRODUCE SOME WETTING RAINS IN THEIR CORES. NONETHELESS...WITH CONTINUED LIGHTNING ACTIVITY SOME STARTS WILL BE POSSIBLE. RH'S WILL DECREASE COMPARED TO TODAY BUT WINDS WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORMS. IN THE EXTENDED...THUNDERSTORMS REMAIN POSSIBLE ON ALMOST EVERY DAY THROUGH THE NEXT 7 SOMEWHERE IN THE DISTRICT...BUT COVERAGE AND CWR IS UNCERTAIN. NO WIND/LOW RH DAYS ARE EXPECTED HOWEVER. RCM && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 93/98/98/93
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:49 PM PDT | Flash Flood Warning | LKN | Eureka | 3 hr |
| Aug 13, 1:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| Aug 13, 1:18 PM PDT | Special Weather Statement | LKN | 27 min | |
| Aug 13, 1:31 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 13, 2:09 PM PDT | Areal Flood Advisory | LKN | Eureka | 4 min |
| Aug 13, 2:12 PM PDT | Areal Flood Advisory | LKN | White Pine | 42 min |
| Aug 13, 2:52 PM PDT | Flash Flood Warning | LKN | White Pine | 3 hr |
| Aug 13, 3:02 PM PDT | Areal Flood Advisory | LKN | Nye | 97 min |
| Aug 13, 3:27 PM PDT | Flash Flood Warning | LKN | Elko | 4 hr |
| Aug 13, 3:54 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
Nearby
Flash Flood Watches in Nevada, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.